If You Want To Reduce Bruising Easily, Don’t Do This!
When we used to think of bruises, we were generally thinking of discolored markings that would happen when we fell down or when we bumped into something too roughly (any time I bump into something, it’s too roughly). How would we feel if we looked down and suddenly realized that there were black and blue bruises on all parts of our arms and legs? For people who are taking the prescription drug Warfarin, this is a fairly common occurrence, but if you are new to using this drug, you could find this startling.
Warfarin is a prescription drug that is often prescribed to people who have a tendency towards thrombosis or for people who have already formed a blood clot. When it is taken, it can help reduce the risk of embolism by reducing the size of the clot and helping prevent new clots from forming. It is often prescribed to people who have suffered a heart attack.
If we are taking Warfarin, we might find that we are noticing dark bruises on your arms and legs much more frequently than before we started using Warfarin. While these are likely a result of taking this newly prescribed medication, we need to understand why they are happening and what we can do to stop it.
In the first place, be aware of the fact that Warfarin is a blood thinner and anti-coagulant. This drug prevents blood clots through reducing your body’s ability to clot by inhibiting the action of vitamin K, and because of that, relatively minor contusions will bleed more than they would if the Warfarin was not being taken.
Think about the way that a bruise is formed. We know that a bruise is formed when a blood vessel under the skin is ruptured even when the skin itself is not. The blood leaks beneath the skin, giving bruises their dark coloration, and the more blood vessels that are broken, the larger and darker the bruise will be.
When a person is on Warfarin, more blood comes to the surface of the skin, and if the blood is not clotting, the bruises can be very dramatic indeed. Take some time and think about all the instances where you bark your shin, or when you bump into a counter or door. These instances can create bruises that look like they have come from a tumble down the stairs.
When you want to prevent the bruises that occur thanks to Warfarin, you should begin by speaking to your doctor. There may be supplemental medications that will reduce these effects or others that can replace Warfarin, but these alternative drugs can be much more expensive and time consuming. Remember that blood thinning is the primary goal of treatment.
However, this does not mean that we need to be helpless when it comes to dealing with our easy bruising either. This is where the unique, all natural formula found in the Bruises Be Banned daily program can be very beneficial. We might not always be able to be as careful as we would like, but once the bruise becomes inevitable, take steps to do something about it. The Bruises Be Banned daily program can help fade existing bruises in a matter of days, but more importantly, it can help us reduce bruising easily or prevent bruising altogether before they occur.
Remember that the only thing we have to lose by not following the Bruises Be Banned daily program is our social life because of our ugly bruises.
Talk again soon,